# SDR SWAA2023092704419

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 55,006 hours, 27,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192 E; FWD RIGHT ATTACHMENT BRACKET BROKEN<[01] REMOVED AND REPLACED KEEL BEAM PANEL 192E; FWD R/H ATTACHMENT BRACKET REF SRM 51-40-02;[02] C/W
